# SDR REXA2022010600003

- Difficulty date: January 3, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Bs 661-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 677 TO 661+90 RH SIDE SEAT TRACK IS CORRODED. REMOVED AND REPLACED RH SIDE SEAT TRACK WITH NEWLY FABRICATED AND SERVICEABLE SEAT TRACK PN#670-53-00-692-1 IAW REO 670-53-00-587 REV -C DATED 2022-12-19
